# SDR F3LA2023111300211

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07387
- Aircraft time: 22,396 hours, 9,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP282468 ITEM 1. DURING SCHEDULED MAINTENANCE, EPSU BATTERY AT L 11WL REQUIRES REPLACEMENT, PER BITE TEST.   REPLACED EPSU BATTERY FIN 11WL LH PER REF AMM 33-51-38-000-002-A  AND 33-51-38-400-002-A BITE TEST OK. THIS DID NOT EFFECT THIS AIRCRAFT SCHEDULED FLIGHTS.
